Advil Cold & Sinus Daytime / Nighttime package design
Advil Cold & Sinus Daytime / Nighttime package design
Advil Cold & Sinus Daytime / Nighttime package design

Advil Cold & Sinus Daytime / Nighttime

Advil Cold & Sinus Daytime/Nighttime offers relief of cold and sinus symptoms day and night. Daytime caplets keep you going during the day, while Nighttime caplets offer added relief from runny nose and sneezing, so you can rest.

Advil Cold & Sinus Daytime:

FOR EFFECTIVE RELIEF OF:

  • nasal congestion
  • sinus pain
  • headache
  • fever
  • body aches and pain

Advil Cold & Sinus Nighttime:

FOR EFFECTIVE RELIEF OF:

  • nasal congestion
  • sinus pain
  • headache
  • fever
  • runny nose
  • sneezing
  • minor aches and pains
  • itchy, watery eyes
  • sore throat

PURPOSE:

Daytime Caplets: Analgesic / Decongestant

Nighttime Caplets: Analgesic / Decongestant / Antihistamine

DIRECTIONS FOR USE

Adults and children from 12 to 65 years: Take 1 or 2 Advil Cold & Sinus Daytime or Nighttime caplets every 4 to 6 hours as needed.

Do not exceed a combined total of any 6 caplets of Advil Cold & Sinus Daytime or Nighttime caplets in 24 hours, unless directed by a doctor. Do not use longer than 3 days for fever or 5 days for pain relief or cold symptoms.

Caution:

Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 12 unless directed by a doctor.

Warning:

Do not use if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, decongestants or antihistamines or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of their ingredients. Do not take if you have an ulcer; gastrointestinal disease; lupus; liver, thyroid or kidney problems; asthma; heart disease; before or after heart surgery; are very dehydrated; or are pregnant or nursing. Do not use with a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. Talk to your doctor before taking if you have diabetes, high blood pressure, glaucoma, chronic breathing problems, haemophilia, or difficulty in urination due to an enlarged prostate. Use only as directed by a doctor if you take or have recently taken high blood pressure or depression medications . Advil Cold & Sinus Nighttime caplets may cause drowsiness. Use only as directed by a doctor if you take or have recently taken tranquilizers or sedating drugs. Avoid alcoholic beverages, driving a motor vehicle or operating machinery. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.

INGREDIENTS

Active Ingredient(s):

Daytime Caplets:

Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg

Nighttime Caplets:

Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg / Chlorpheniramine Maleate 2 mg

Non-Medical Ingredients:

Daytime Caplets:

Acetylated monoglycerides, carnauba wax, corn starch, croscarmellose sodium, iron oxides, microcrystalline cellulose, parabens, pharmaceutical ink, povidone, pre-gelatinized starch, shellac, silicon dioxide, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, titanium dioxide.

Nightttime Caplets:

Carnauba wax, corn starch, croscarmellose sodium, FD&C red no. 40, FD&C yellow no. 6, glyceryl behenate, hypromellose, microcrystalline cellulose, pharmaceutical ink, polydextrose, polyethylene glycol, pre-gelatinized starch, silicon dioxide, titanium dioxide.

For more information please see the product insert

Have questions about Advil products?

See our Frequently Asked Questions